# SDR FDEA202204040827

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFT FUSELAGE RIGHT HAND SIDE ON TOP OF APU EXHAUST DOOR AREA   APPROXIMATE STATION 2140 LONGERON 36 RIGHT FOUND SKIN CRACK 2.2 INCH. EMPENNAGE -AFT FUSELAGE RIGHT HAND SIDE ON TOP OF APU EXHAUST DOOR AREA   APPROXIMATE STATION 2140 LONGERON 36 RIGHT CRACKED SKIN REPAIRED AS PER EA # 1-  5330-T0367785 P1 TITLE : FUSELAGE - PLATES & SKINS - REPAIR PLAN FOR CRACK AJC7060-506   SKIN PANEL AT STA 2140 , L -36R AT THE APU EXHAUST DOOR CUT-OUT EDGE. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
